# SDR SWAA2025120129119

- Difficulty date: October 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727C - 807, LBL 22, WL156 IN THE AFT CARGO BAY.  REPLACED SUPPORT ZEE IAW SRM 51-40-02; SRM 51-10-02, PARAGRAPH 9,  SRM 53-00-53-2R-6, REPAIR 6, PARAGRAPH 4, AND DRAWING 146A7500, SHEET 85, REV A.
